MathSciNet Relay Station
MathSciNet bibliographic data
MR1788847 (2001j:05114) 05C85 (05C17 68Q25)
de Figueiredo, Celina M. H.; Klein, Sulamita; Kohayakawa, Yoshiharu; Reed, Bruce A. Finding skew partitions efficiently. J. Algorithms 37 (2000), no. 2, 505–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement